MathSciNet Relay Station
MathSciNet bibliographic data
MR2922372 90C27 (05A05 05C85 68R05 90C22)
Khot, Subhash; Naor, Assaf Grothendieck-type inequalities in combinatorial optimization. Comm. Pure Appl. Math. 65 (2012), no. 7, 992–1035.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement